# SDR 96NK215

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1001191
- Condition: Inop
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 027664.  FWD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS NORMAL IAW MM 33-53.  (X)
